# SDR SIMA20171119003

- Difficulty date: November 19, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 33,347 hours, 28,911 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 14533395001
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EXTERNAL DOOR SKIN HAS MULTIPLE GOUGES AND POSSIBLE CRACK. PERFORMED PERMANENT REPAIR OF PAX DOOR SKIN IAW ERS-EM-52MR-830.
